# SDR CALA2023121503653

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 79,464 hours, 34,317 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP16531214
- Part serial: 9023
- Condition: Overheated
- Location: F/O Side
- Part time: 79,464 hours, 779,464 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FO/SIDE WINDOW LOWERSECTION RIGHT OF SENSORBUBBLING YELLOW COLOR OOZING FLUID. HOT. FLAGGED SDR FOR MTC DIVERSION WITH MELTED PLASTIC SMELL-VAPOR IN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN FLIGHT DECK. NO VISIBLE SMOKE PER CREW DEBREIF. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. REMOVED AND REPLACED FO SLIDING WINDOW, REF AMM 56-12-11. OPS AND LEAK CHECK GOOD.
